Thursday, June 28, 2018

So I saw the internist this afternoon, and...

Dr. Luis Casanova was quite receptive.
He heard me out about my concerns, and said that we can try a few things to bring the liver enzymes down into the normal range.
Get rid of the Gabapentin and the Simvastatin altogether!
He feels they are causing the higher liver enzymes in my blood work.
I worried about my hereditary high cholesterol responsible for my Mother's, Father's and Brother's deaths ( My brother was nineteen years older than me.) And they all died in their seventies, Mom 70, Dad 79, and Brother 75!
None with high blood pressure, heart disease, or obesity!
So I told him that and he said my cholesterol is stable now and it will take three months before the Simvastatin to get out of my system.
I said I thought it was the Fenofibrate the newest of the cholesterol medications that was given to me in the hospital back in October of 2016 for my high LDL, that now is almost normal.
He disagreed, that is alright, and wouldn't cause the issue. I disagreed saying I found literature that said it could cause liver enzymes to go higher: .https://livertox.nih.gov/Fenofibrate.htm  , I am right again!
I said that I have been on the Simvastatin for over ten years and had not had an issue with my liver until put on the Fenofibrate.
The Gabapentin also was given to me for my spasms and neuropathic pain, and I told him that I had weaned myself down to the 100mg twice a day from much higher previous doses.
I never got out the reason it initially was given to me was when I had a major spasm like a Grand Mal Seizure with my hip while on my old scooter in Beall's Outlet at their register and I remember people just staring, unable to know what to do! At that time I was put on a very high dosage!
He said the pain thing, and I wonder why he doesn't seem get it that MS is painful!
Maybe he thinks that the pain management is taking care of that?
Not yet, guess I should have asked.
When I left I said that I will try going off the Fenofibrate for the month, since we agreed that is when I will be having another blood test to see if it worked.
But... when I got home I said to Hubby that I would try going off all three, the Simvastatin, Fenofibrate, and the Gabapentin that I removed from my pill keeper. ( In actuality they all have nasty side effects!)
Although, the Gabapentin I am doing away with only my morning one right now of 100 mg. for the week and then I will try to get rid of the other 100mg. at the end of that week.
As they say, "what doesn't kill us makes us stronger!" Who are they?
Hope that is true.
I DO NOT WANT TO DIE!
I really only want to get into the clinical trial for my MS, but if this works, I still have to have a total of three months where my enzymes are normal, and everything else too!
Wish me luck!

Happy good night all!

And next time please be here or be square, ya hear!

Post a Comment

Answers?

Hopefully soon I will learn more that is about what is causing my nystagmus and tremor? Today I had both my brain MRI and blood work p...